# SDR CALA2017120104240

- Difficulty date: December 1, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 31,873 hours, 10,678 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: 1467M53P01
- Condition: Leaking
- Location: Hptacc Line
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG 1 OVERHEAT LIGHT LIGHT IS ON ENGINE 1 OVERHEAT LITE ILLUMINATED IN FLT. RAN QRH - LITE WENT O UT AT 50.6N1. EMERGENCY DECLARED. FOUND LEAKING GASKET ON AIR LINE TO HPTACC .REPLACED GASKET REF IPC 75-00-00 PERFORMED 5 MIN HIGH POWER RUN OPS CK GOOD. NO FAULTS NOTED .
